# SDR IPXA3579761

- Difficulty date: August 8, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 22,462 hours, 13,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N536153
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8,  MAIN CABIN FLOORBOARD 251XMF IS DAMAGED.  FABRICATE NEW FLOORBOARD IAW SREO B757-5320-9692-H.
